U.S. doctors online nowAsk doctors free
Lebanon
A 25-year-old female asked:

Does enbrel (etanercept) cause a bad headache?

1 doctor answer1 doctor weighed in
Dr. Paul Grin
Pain Management 36 years experience
Side effect: A headache is a common and less serious side effect while on enbrel (etanercept). Your physician prescribed this medication because the benefits of Enbrel (etanercept) are greater than the risk of side effects. Most people do not have serious side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.